# SDR SWAA2021121450502

- Difficulty date: December 4, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N8674B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36734
- Aircraft time: 20,443 hours, 9,348 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#3 FLAP TRACK FAIRING 542BB FORWARD OUTBOARD EDGE CRACKED. ; / [01] EVALUATED AND FOUND FWD O/B EDGE CRACKED AS MARKED. TAP TEST GOOD AROUND DAMAGE. FOUND TO BE REPAIRABLE IAW SRM 57-53-70-2R-4 REPAIR 4 TABLE 201 AND SRM 51-70-04-2R-10.  CLEANED AND PREPPED IAW SRM 51-70-04-2R-10 STEP 4 A-C AND SRM 51-70-04-2R-0 REPAIR GENERAL STEP A-B; D-E.  VERIFIED MATERIAL IAW SRM 51-70-04-2R-0 REPAIR GENERAL TABLE 203. FABRIC (A10273); RESIN (A41789).  BONDED REPAIR IAW SRM 51-70-04-2R-10 STEP 4 D-G. CURED AT 200 DEGREES (AAR 30347 EXP 4-29-22). TAP TEST GOOD.  REQUESTING OK TO APPLY DECORATIVE FINISH; [02] STEP 1 OK. OK TO PAINT; [03] APPLIED DECORATIVE FINISH IAW AMM 51-21-99-300-801 TABLE 701. PAINT (A99201); [04] REPAIRED AND APPLIED DECORATIVE FINISH ON #3 FLAP TRACK FAIRING 542BB FWD O/B EDGE IAW SRM 51-70-04-2R-10; SRM 51-70-04-2R-0 REPAIR GENERAL AND AMM 51-21-99-300-801.; [05] STEP 3 AND 4 OK
